# SDR AU000743

- Difficulty date: September 1, 2000
- Submitted: September 1, 2000
- Operation: General aviation
- Make and model: Cessna U206F
- Engine: Cont IO520F
- Propeller: Mcauly D3A32C90
- System (JASC): 6120 · Propeller Controlling System
- Part: Control Cable
- Condition: Separated
- Location: Prop Control
- Component: Prop Control, Mcauly, D3A32C90
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) PROPELLER CONTROL CABLE ROD END NOT CONNECTED TO CSU.  BOLT MISSING.  (X)
